# SDR A6WA200360031

- Difficulty date: August 3, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bac 146200A
- Aircraft serial: E2087
- Aircraft time: 27,744 hours, 32,627 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: MS2207310
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED ELECTRICAL SMOKE, SAW SPARKS FROM APU/ENGINE START PANEL, APPEARED TO BE START AND CONTINUOUS (A) CENTRAL C/B AND ALL IGNITION (A) AND CONTINUOUS IGNITION (A) 2 AND 3, PULLED C/B`S SPARKS STOPPED.  PULLED CONTINUOUS IGNITION (A) 1 AND 4 C/BS.  REMOVED AND REPLACED CIRCUIT BREAKERS E27 (L SCREEN HEAT (A)) AND E29 (MANUAL TEMP CONTROL).  REMOVED AND REPLACED WIRES 133C AND FE44.  GENERATED ADDITIONAL WORK CARDS IN WORK ORDER 52491 FOR OPS CHECKS.
